# SDR FDEA201603311126

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 40,918 hours, 15,166 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR SLIDE DETACHED WHEN CREW ENTRANCE DOOR OPENED, DUE TO LATE DG FREIGHT BEING DELIVERED.  R1 DOOR SLIDE INOPERATIVE OR MISSING.  NO JUMP SEATERS OR ACM'S ARE TO OCCUPY COURIER AREA IN  FLIGHT.  R & R RT ESCAPE SLIDE IAW AMM 25-66-01-4.
